# SDR 2008FA0000843

- Difficulty date: November 10, 2008
- Submitted: November 24, 2008
- Operation: General aviation
- Aircraft: N2772P
- Make and model: Piper PA-32-300
- Aircraft serial: 3240456
- Aircraft time: 6,938 hours
- Engine: Lyc IO540*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Condition: Broken
- Location: Zone 400
- Part time: 6,938 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF, AT APPROX 250 TO 300 FEET AGL THE RT SIDE OF THE UPPER ENGINE COWLING CAME LOOSE AND BROKE OFF AT APPROX THE MIDDLE LT PORTION OF THE COWLING, FALLING TO THE GROUND.  THE ACFT HAD UNDERGONE A 100 HOUR INSP ON  THE ENGINE AT 6905.8 HRS. OWNER STATED NO ADDITIONAL MAINT SINCE THAT TIME.
